Events Around the Region
If you are hosting an event that would be of interest to the independent school community, please complete the Events Around the Region Submission Form. ISACS reserves the right to select, edit, and refuse submissions. If you have any questions, please contact Jacob Isaac, Director of Technology & Manager of Programs, at (312) 750-1190.
Thursday, Nov 19 | Thursday, Dec 3
5:30 PM Eastern / 4:30 PM Central / 3:30 PM Mountain / 2:30 PM Pacific
Participation is complimentary; pre-registration is required & hosted by SAIS.
Click here to register yourself and your colleagues for both webinars.
ISACS is partnering with the Southern Association of Independent Schools (SAIS)
& other independent school associations to offer
two complimentary 90-minute webinars to our member schools!
Planning for the next academic year feels fraught with uncertainty at a time when schools are usually feeling confident in their year-end projections and already voting on budgets. Join this two-part series to gain important perspectives about the virus, the economy, and independent school industry considerations to help with planning for next year.
The November 19 session will provide crucial external insight in two key areas:
- Dr. David Cosenza and Dr. Catherine Passaretti will give us a window into what we have learned about the virus, what its trajectory may involve, and the future of the vaccines in trials.
- Dr. V.V. Chari will outline the various scenarios that might emerge around the economic recovery that our country may experience.
The December 3 session will dive more deeply into what independent school leaders and board members may want to consider as they chart their course, including:
- How to approach the budget cycle with Ari Betof from Organizational Sustainability
- Trends and projections that the data are telling us with Lisa Pullman from INDEX
- Enrollment management and admissions in a turbulent environment with Peter Baron from EMA
- Legal and business cycle considerations with Debra Wilson from SAIS
- Industry-wide perspective and planning thoughts with John Gulla from EE Ford
- Participation is complimentary; pre-registration required.
- Registration is hosted by SAIS. Click here to register yourself and other colleagues for both webinars.
- Once registered, additional communications will be sent from SAIS.
- The Zoom link will be included in the reminder emails sent prior to the start time.
- The two webinars will be recorded and a link will be emailed to all registrants within 24 hours of each live presentation.
Questions? Please contact Karen Zeitlin at firstname.lastname@example.org.
ISACS is proud to partner with ATLIS to present:
ATLIS Cyber Safety Workshop
Virtual workshop over 3 days – Choose Fall OR Spring
ISACS members must use the coupon code ISACSSafe to
receive the extended member rate via registration on the ATLIS website.
Making our schools safe from cyberattacks and identity theft is a high priority for school leaders, and the COVID-19 pandemic has only increased cyber safety concerns. This six-hour workshop over two consecutive Fridays provides a framework for building a cyber safety team and practical steps to build a culture of cyber awareness and safe practices for independent schools. The virtual workshops draw on advice from technology professionals, includes hands-on activities to jumpstart cyber safety efforts, and offers a follow-up webinar with industry resources to answer your most critical questions.
The two 3-hour workshops will include a combination of live instruction, recorded video with live chat Q&A, and hands-on activities which will be completed offline during “working” breaks. The Q&A with industry experts will be live and synchronous.
- Building a Cyber Safety Team – Windward School (CA) Tech Team (Gabe Baez, Sudha Joga, James Bologna, Jennifer Zanoria)
- Implementing Multi-factor Authentication – Dr. Marsha Maxwell, Atlanta International School, GA
- Strategies for Onboarding and Offboarding – Alex Podchaski, CETL, North Broward Preparatory School, FL
Special Guests for follow-up webinar
- Responding to a Data Breach – Ankura Response Team
- Conducting a Cybersecurity Audit – Alex Inman, Educational Collaborators
- Tactics Learned from the Dark Web – Buddy Pitt, The Network Support Company
Virtual workshop over 3 days – Choose Fall OR Spring
FALL WORKSHOP DATES/TIMES
- Friday. 11/6 - Virtual 3-hour Workshop: 11:00 am – 2:00 pm central/12:00 – 3:00 pm eastern
- Friday, 11/13 - Virtual 3-hour Workshop: 11:00 am – 2:00 pm central/12:00 – 3:00 pm eastern
- Wednesday, 12/2 - 1-Hour Webinar: Q&A with Industry Experts, 12:00 – 1:00 pm central/1:00 – 2:00 pm eastern
SPRING WORKSHOP DATES & TIMES
- Friday, 3/5 - Virtual 3-hour Workshop: 2:00 – 5:00 pm central/3:00 – 6:00 pm eastern
- Friday, 3/12 - Virtual 3-hour Workshop: 2:00 – 5:00 pm central/3:00 – 6:00 pm eastern
- Wednesday, 3/31 - 1-Hour Webinar: Q&A with Industry Experts, 2:00 – 3:00 pm central/3:00 – 4:00 pm eastern
REGISTRATION DETAILS & FEE
- ISACS members receive the ATLIS member rate of $150.
- Registration is completed on the ATLIS website and all communication regarding the ATLIS Cyber Safety Workshop will be forthcoming from ATLIS.
- ISACS members can register at the member rate using this discount code: ISACSSafe
- To register, visit the ATLIS website.
- On the ATLIS webpage you will see two green register buttons. The first is for the Fall workshop; the second is for the Spring Workshop.
- Once in the ATLS registration portal:
- Log in or create an account
- Add your discount code
- Registration questions, please contact Susan Davis at email@example.com.